全部文献期刊学位论文会议报纸专利标准年鉴图书|学者科研项目
中外文文献  中文文献  外文文献
作者:Chun-Yu Lei , Gao-Sheng Liu
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2018, Vol.2018 (50,), pp.1-10DOAJ
摘要:In this study, we study a Kirchhoff type problem involving singularand critical nonlinearities. With aid of variational methods andconcentration compactness principle, we prove that the problem admitsa weak solution.
作者:Chun-Yu Lei , Chang-Mu Chu , Hong-Min Suo
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2017, Vol.2017 (85,), pp.1-9DOAJ
摘要:In this article we study a nonlocal problem involving singular nonlinearity.Based on the variational and perturbation methods, we obtain the existenceof two positive solutions for this problem.
作者:Chun-Yu Lei , Jia-Feng Suo
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2017, Vol.2017 (09,), pp.1-8DOAJ
摘要:In this article we show the existence and multiplicity of positivesolutions for the nonlocal problem with a sign-changing weight function,$$\displaylines{-(a-b\int_{\Omega}|\nabla u|^2dx)\Delta u= f_\lambda(x)|u|^{q-2}u,\quad\text{in }\Omega, \cru=0, \quad\text{on }\partial\Omega...
作者:Gao-Sheng Liu , Liu-Tao Guo , Chun-Yu Lei
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2016, Vol.2016 (232,), pp.1-18DOAJ
摘要:In this article, we study the existence and multiplicity of positivesolutions for a class of Kirchhoff type problems involving changing-signpotential and critical growth terms. Using the concentrationcompactness principle and Nehari manifold, we obtain the existenceand multiplici...
作者:Chun-Yu Lei , Liu-Tao Guo
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2015, Vol.2015 (202,), pp.1-10DOAJ
摘要:In this article, we study the existence and multiplicity of positive solutionsfor a class of Kirchhoff type equations with sign-changing potential.Using the Nehari manifold, we obtain two positive solutions.
作者:Yue Wang , Hong-Min Suo , Chun-Yu Lei
来源:[J].Electronic Journal of Differential Equations(IF 0.426), 2017, Vol.2017 (275,), pp.1-11DOAJ
摘要:This article concerns the nonlocal problem$$\displaylines{-\Big(a-b\int_{\mathbb{R}^4}|\nabla u|^2\,dx\Big)\Delta u=|u|^2u+\mu f(x),\quad\text{in }\mathbb{R}^4,\cru\in \mathcal{D}^{1,2}(\mathbb{R}^4),}$$where a, b are positive constants, $\mu$ is a non-negative parameter,$f(x)\in...
作者:Chun-Yu Lei , Gao-Sheng Liu , Hong-Min Suo
来源:[J].Journal of Mathematical Analysis and Applications(IF 1.05), 2020, Vol.483 (2)Elsevier
摘要:Abstract(#br)We study multiplicity of positive solutions for a class of Schrödinger-Poisson system with singularity and critical exponent, and obtain two positive solutions via the variational and perturbation methods.
作者:Chun-Yu Lei , Hong-Min Suo ...
来源:[J].Computers and Mathematics with Applications(IF 2.069), 2016, Vol.72 (3), pp.729-740Elsevier
摘要:Abstract(#br)In this paper, with the aid of variational method and concentration-compactness principle, a positive ground state solution is obtained for a class of Kirchhoff type equations with critical growth { − ( a + b ∫ R 3 | ∇ u | 2 d x ) Δ u = u 5 + λ k ( x ) u q ...
作者:Chun-Yu Lei , Gao-Sheng Liu , Liu-Tao Guo
来源:[J].Nonlinear Analysis: Real World Applications(IF 2.201), 2016, Vol.31, pp.343-355Elsevier
摘要:Abstract(#br)In this paper, we study the multiplicity results of positive solutions for a Kirchhoff type problem with critical growth, with the help of the concentration compactness principle, and we prove that problem admits two positive solutions, and one of the solutions is a ...

我们正在为您处理中,这可能需要一些时间,请稍等。

资源合作:cnki.scholar@cnki.net, +86-10-82896619   意见反馈:scholar@cnki.net

×